# SDR UIEA2017060500936

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Bonding
- Condition: Failed
- Location: Crossfeed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT ENGINE FUEL CROSSFEED HINGE BONDING RESISTANCE.  FUEL CROSSFEED BONDING CLEANED, REINSTALLED CHECKED FOR OPERATION & FOUND OK PER MM 20-41-00 )
